Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Gabdullin Mikhail Rashidovich
(recent publications)
| by years | scientific publications | by types |



   2021
1. Analiticheskaya i kombinatornaya teoriya chisel, Sbornik statei. K 130-letiyu so dnya rozhdeniya akademika Ivana Matveevicha Vinogradova, Trudy MIAN, 314, ed. D. V. Treschev, V. N. Chubarikov, S. V. Konyagin, M. A. Korolev, M. R. Gabdullin, MIAN, M., 2021  mathnet

   2020
2. M. R. Gabdullin, “Lower Bounds for the Wiener Norm in $\mathbb Z_p^d$”, Math. Notes, 107:4 (2020), 574–588  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. M. R. Gabdullin, Dokl. RAN. Math. Inf. Proc. upr., 491:1 (2020), 19–22  mathnet  crossref  isi  elib
4. M. R. Gabdullin, S. V. Konyagin, “Stechkin’s works in number theory”, Chebyshevskii Sb., 21:4 (2020), 9–18  mathnet  crossref

   2018
5. M. R. Gabdullin, “Sets in $\mathbb{Z}_m$ whose difference sets avoid squares”, Sb. Math., 209:11 (2018), 1603–1610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
6. M. R. Gabdullin, “Estimates for character sums in finite fields of order $p^2$ and $p^3$”, Proc. Steklov Inst. Math., 303 (2018), 36–49  mathnet  crossref  crossref  mathscinet  mathscinet  mathscinet  zmath  isi  elib  scopus

   2016
7. M. R. Gabdullin, “On squares in special sets of finite fields”, Chebyshevskii Sb., 17:2 (2016), 56–63  mathnet  crossref  mathscinet  zmath  elib

   2017
8. M. R. Gabdullin, “On the Squares in the Set of Elements of a Finite Field with Constraints on the Coefficients of Its Basis Expansion”, Math. Notes, 101:2 (2017), 234–249  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus

   2016
9. M. R. Gabdullin, “On the Divergence of Fourier Series in the Spaces $\varphi(L)$ Containing $L$”, Math. Notes, 99:6 (2016), 861–869  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2017
10. M. R. Gabdullin, “On the divergence of trigonometric Fourier series in classes $\varphi(L)$ contained in $L$”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 81–87  mathnet  crossref  mathscinet  isi  elib  scopus

   2012
11. M. R. Gabdullin, “An estimate of the geometric mean of the derivative of a polynomial in terms of its uniform norm on a closed interval”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 153–161  mathnet  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021